# SDR DALA2024042404685

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 72,407 hours, 23,994 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5806 -DIV- DIVERSION TO MCO DUE TO RIGHT ENGINE DUAL FIRE LOOP FAULT ALONG WITH REPORTS OF ENGINE EGT EXCEEDANCE. CORRECTIVE ACTION: FOUND SMALL PIECES OF METAL IN THE TAILPIPE. REPLACED ENGINE. (5575568)
